# SDR 2005UALA00261

- Difficulty date: March 25, 2005
- Submitted: March 29, 2005
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 37,812 hours, 13,698 cycles
- Engine: Iae V2527A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Disconnected
- Location: Bleed Air
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT WING LEAK DISPLAYED ON UPPER ECAM.  FOUND DUCT DISCONNECTED AT GROUND BLEED AIR CONNECTOR.  RECONNECTED DUCT.
